Alert archive / Illinois / High Wind Warnings in 2009
High Wind Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this high wind warning at Mar 24, 2009, 3:19 PM CDT for 26 counties in Illinois. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2009, 3:19 PM CDT (20:19 UTC)
- Expired
- Mar 24, 2009, 7:57 PM CDT
- In force
- 5 hr
- Issued by
- NWS Lincoln, IL
All 26 counties
Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Moultrie County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Shelby County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 80 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KILX 242019 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 319 PM CDT TUE MAR 24 2009 ...STRONG WINDS EXPECTED ACROSS CENTRAL ILLINOIS TODAY... .A VERY TIGHT GRADIENT BETWEEN HIGH PRESSURE ANCHORED ALONG THE EAST COAST AND LOW PRESSURE OVER SOUTHEASTERN SOUTH DAKOTA MOVING INTO SOUTHERN MINNESOTA BY MID EVENING WILL CREATE STRONG SOUTH WINDS ACROSS CENTRAL ILLINOIS INTO MID EVENING. SUSTAINED WINDS IN THE 30 TO 40 MPH RANGE WILL BE COMMON...WITH WIND GUSTS BETWEEN 45 AND 60 MPH AT TIMES. ILZ047-049-050-242130- /O.CAN.KILX.WI.Y.0005.000000T0000Z-090325T0300Z/ CASS-SCOTT-MORGAN- INCLUDING THE CITY OF...JACKSONVILLE 319 PM CDT TUE MAR 24 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN CANCELLED. EXPECT SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 45 MPH AND THROUGH EARLY EVENING. $$ ILZ031-037-038-041>046-048-051>057-061>063-066>068-071>073-250300- /O.UPG.KILX.WI.Y.0005.000000T0000Z-090325T0300Z/ /O.NEW.KILX.HW.W.0001.090324T2019Z-090325T0300Z/ WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN- VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES- EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY- RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 319 PM CDT TUE MAR 24 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 45 TO 60 MPH WILL OCCUR AT TIMES THROUGH MID EVENING...MAKING TRAVEL ON EAST WEST ROADWAYS LIKE I-72 HAZARDOUS... PARTICULARLY FOR HIGH PROFILE VEHICLES. THE WINDS WILL BEGIN TO SUBSIDE LATER THIS EVENING AS A COLD FRONT SWINGS EAST THROUGH THE AREA. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ KH
1 follow-up statement
000 WWUS73 KILX 250057 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 757 PM CDT TUE MAR 24 2009 ...WINDS SUBSIDING ACROSS CENTRAL ILLINOIS... ILZ031-037-038-041>046-048-051>057-061>063-066>068-071>073-250200- /O.CAN.KILX.HW.W.0001.000000T0000Z-090325T0300Z/ WOODFORD-TAZEWELL-MCLEAN-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN- VERMILION-MENARD-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES- EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY- RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CHAMPAIGN...URBANA...DANVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...CHARLESTON...MATTOON...SHELBYVILLE... EFFINGHAM...FLORA...LAWRENCEVILLE 757 PM CDT TUE MAR 24 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED BELOW HIGH WIND WARNING CRITERIA...THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ SHIMON
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this high wind warning went out at Mar 24, 3:15 PM CDT, 4 minutes earlier.
Area forecast discussion, Mar 24, 3:15 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 315 PM CDT TUE MAR 24 2009 .UPDATE... ISSUED 315 PM CDT TUE MAR 24 2009 RECENT REPORTS OF SPOTTY MINOR WIND DAMAGE AND A RECENT GUST TO 47 KT HERE AT LINCOLN REQUIRES UPGRADING THE WIND ADVISORY TO A HIGH WIND WARNING. EXPIRATION TIME WILL REMAIN 10 PM. 04 && .DISCUSSION... ISSUED 300 PM CDT TUE MAR 24 2009 SHORT TERM...TONIGHT THROUGH FRIDAY... THE FORECAST FOCUS FOR THIS CYCLE WILL BE DURING THE FIRST 6 OR 8 HOURS. DEEP UPPER LOW OVER EASTERN SOUTH DAKOTA HAS A COLD FRONT IN AN ARC THROUGH EASTERN IOWA...NORTHEAST MISSOURI...THEN BACK SWWD INTO WRN ARKANSAS. UPSTREAM UPPER SHORTWAVE NOW MOVING NORTHEASTWARD INTO SOUTHWESTERN MISSOURI WILL GIVE THE FRONT A SHOVE...AND SHOULD PASS THROUGH MOST OF CENTRAL ILLINOIS BY 1 OR 2 AM. 18Z SOUNDING FROM HERE IN LINCOLN REVEALS ONLY MEAGER INSTABILITY DESPITE SOME SUN AND SURFACE TEMPERATURES IN THE LOWER 70Z. COOLER MID LEVEL TEMPERATURES REQUIRED FOR SIGNIFICANT DESTABILIZATION WILL REMAIN TO OUR NORTHWEST IN PRXIMITY TO THE SOUTH DAKOTA STACKED LOW. HOWEVER...WIND FIELDS ARE QUITE STRONG WITH PROFILERS/RADARS SHOWING 50-60 KT AT 850 MB...WHILE WATER VAPOR LOOPS REVEAL A STRONG MID LEVEL JET OF OVER 100 KT AT 500 MB. ALTHOUGH THE DRY AIR IN THE LOWER LEVELS IS INHIBITING INSTABILITY...IT IS ALSO PROVIDING A FAVORABLE ENVIRONMENT FOR THE DOWNWARD TRANSPORT OF STRONG WINDS TO THE SURFACE. BOUNDARY LAYER MIXING THIS AFTERNOON HAS YIELDED GUSTS 40-45 KT OVER MANY LOCATIONS EVEN WITHOUT STORMS. THEREFORE ANY CONVECTION THAT CAN ORGANIZE WILL HAVE WIND DAMAGE POTENTIAL. WILL KEEP WIND ADVISORY IN PLACE THRU THE EVENING AS IS. IN ADDITION... DEEP LAYERED FLOW HAS A SIGNIFICANT MERIDIONAL COMPONENT PARALLEL TO THE APPROACHING COLD FRONT...WHICH WILL SUPPORT A THREAT FOR HEAVY RAINFALL. WILL MENTION BOTH THE WINDS AND HEAVY RAIN IN THE ZONE FORECASTS. WEDNESDAY AND THURSDAY SHOULD BE QUIET AND DRY. THE NAM/GFS HAVE BEEN HINTING AT SOME CYCLOGENESIS ALONG THE OLD FRONT THAT WILL BE TO OUR SOUTH...SPREADING RAIN NORTHWARD INTO SOUTHEASTERN ILLINOIS. WILL HAVE SOME SLIGHT CHANCE POPS IN OUR SOUTHEASTERN COUNTIES FOR THURSDAY TO ACCOUNT FOR THIS FEATURE...BUT MUCH HIGHER CHANCES WILL BE WELL TO THE SOUTH. LONGER RANGE MODELS ARE IN GENERAL AGREEMENT ON THE EVOLUTION OF THE NEXT UPPER TROUGH/CLOSED LOW THAT WILL BE MOVING INTO THE SOUTHERN PLAINS TOWARD THE END OF THE WEEK. THE MAIN DIFFERENCE IS THE SPEED AT WHICH IT MIGRATES EAST INTO THE MISSISSIPPI VALLEY. POPS BEGIN TO GO UP INTO THE CHANCE RANGE FRIDAY BUT NOT HIGHER YET AS DRY EASTERLY LOW LEVEL FLOW MAY CHEW INTO THE LEADING EDGE OF THE RAIN SHIELD. LIKELY POPS THEN APPROPRIATE FRIDAY NIGHT AND SATURDAY AS THE ASSOCIATED SURFACE LOW MOVES ACROSS ILLINOIS. AT THE CURRENT TIMING...PRECIPITATION SHOULD DIMINISH SATURDAY NIGHT. A SHOT OF COLD AIR WILL PUSH SOUTHEASTWARD BEHIND THE LOW...GIVING AT LEAST NORTHWESTERN ILLINOIS A CHANCE OF SOME SNOW BEFORE ENDING. LONG TERM...SUNDAY THROUGH TUESDAY... THE OVERALL FLOW PATTERN REMAINS PRETTY MUCH THE SAME INTO THE FIRST PART OF NEXT WEEK...WITH THE NEXT UPPER TROUGH MOVING ACROSS THE ROCKIES MONDAY THEN INTO THE PLAINS TUESDAY. WILL HOLD POPS DOWN IN BETWEEN SYSTEMS SUNDAY AND MONDAY...THEN RAISE THEM INTO THE SLIGHT CHANCE RANGE FOR TUESDAY. SO FAR...THERMODYNAMIC PROFILES INDICATE MAINLY LIQUID PRECIPITATION. 04 && .AVIATION... ISSUED 1240 PM CDT TUE MAR 24 2009 994 MB LOW PRESSURE OVER SE SD WITH ITS COLD FRONT OVER CENTRAL IA INTO WESTERN MO WILL MOVE INTO NE MN BY 06Z/1 AM AND SWING THE COLD FRONT EAST ACROSS IL THIS EVENING. THE COLD FRONT SHOULD REACH PIA AND SPI AROUND 02Z AND CMI BY 05Z. STRONG GRADIENT SOUTH WINDS 20 TO 30 KTS WITH GUSTS OF 30 TO 40 KTS INTO MID EVENING OVER CENTRAL IL AHEAD OF THE FRONT. ALSO HAVE NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS THAT HAVE ALREADY AFFECT PIA TO SPREAD EAST OF THE IL RIVER DURING MID/LATE AFTERNOON AND INTO CMI BY SUNSET. CONVECTION WILL BRING IFR VISIBILITIES WITH HEAVY RAIN AND MVFR CEILINGS. CONVECTION SHOULD DIMINISH FROM WEST TO EAST BEHIND THE COLD FRONT WITH CLOUDS SCATTERING OUT BETWEEN 03Z-06Z FROM WEST TO EAST. WINDS TURN SW AND DIMINISH TO 10 TO 15 KTS WITH GUSTS NEAR 20KTS LATER THIS EVENING. VERTICALLY STACKED LOW PRESSURE MOVES TO ALONG THE MN/CANADIAN BORDER BY 18Z/1 PM WED WHILE WEAK HIGH PRESSURE SETTLES INTO THE OZARKS AND MUCH WEAK PRESSURE GRADIENT OVER CENTRAL IL THAN PAST TWO DAYS. BROKEN MVFR CEILINGS TO AFFECT PIA AND BMI DURING MID/LATE WED MORNING CLOSER TO LOW PRESSURE WHILE JUST SCATTERED CLOUDS FURTHER SOUTH ALONG I-72. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 10 PM CDT THIS EVENING FOR ILZ031-037-038-041>046-048-050>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Mar 24, 2:25 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 225 PM CDT TUE MAR 24 2009 ILZ027>030-036-040-251200- FULTON-KNOX-MARSHALL-PEORIA-SCHUYLER-STARK- 225 PM CDT TUE MAR 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE LIKELY THROUGH EARLY THIS EVENING AS A COLD FRONT MOVES INTO ILLINOIS. A FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...ESPECIALLY SOUTH OF PEORIA. IN ADDITION TO THE WIND THREAT WITH ANY STORMS THAT ORGANIZE TODAY...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS. RAINFALL AMOUNTS OF 1 TO 1.5 INCHES WILL BE POSSIBLE. STRONG GRADIENT WINDS OUT OF THE SOUTH WILL GUST AS HIGH AS 40 MPH AT TIMES INTO EARLY THIS EVENING WITH WINDS DIMINISHING AFTER MIDNIGHT. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING IS EXPECTED TO CONTINUE FROM HENRY TO BEARDSTOWN THROUGH AT LEAST THE END OF THIS WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS SATURDAY AS AN AREA OF LOW PRESSURE APPROACHES FROM THE SOUTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ031-037-038-041>055-061-251200- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-LOGAN-MACON-MASON-MCLEAN- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-TAZEWELL- VERMILION-WOODFORD- 225 PM CDT TUE MAR 24 2009 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL BE LIKELY INTO MID EVENING AS A COLD FRONT MOVES EAST INTO ILLINOIS. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SOUTHWEST OF SPRINGFIELD LATE THIS AFTERNOON AND EVENING. DAMAGING WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS. RAINFALL AMOUNTS OF 1 TO 1.5 INCHES WILL BE POSSIBLE BY THE TIME THE PRECIPITATION MOVES OUT OF THE AREA LATER THIS EVENING. IN ADDITION TO THE THREAT FOR HIGH WINDS WITH ANY ORGANIZED THUNDERSTORMS TODAY...SOUTH WINDS WILL GUST AS HIGH AS 45 TO 55 MPH AT TIMES INTO MID EVENING WITH WINDS DIMINISHING AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND EVENING. PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME WOULD BE FROM 3 PM TO 9 PM. ILZ056-057-062-063-066>068-071>073-251200- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER- LAWRENCE-RICHLAND- 225 PM CDT TUE MAR 24 2009 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 50 MPH WILL OCCUR OVER SOUTHEAST IL THROUGH MID EVENING. CHANCES FOR THUNDERSTORMS WILL INCREASE THIS EVENING AS A COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS THIS EVENING WILL BE CAPABLE OF PRODUCING LOCALIZED DAMAGING WIND GUSTS ALONG WITH BRIEF HEAVY RAINFALL. FOR INTERESTS ALONG THE WABASH RIVER...MINOR FLOODING IS EXPECTED TO CONTINUE FOR THE NEXT SEVERAL DAYS FROM HUTSONVILLE SOUTH TO VINCENNES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AS LOW PRESSURE APPROACHES THE AREA FROM THE SOUTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. KH
In the hours before
Local storm report, Mar 24, 2:15 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
215 PM CDT TUE MAR 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM NON-TSTM WND DMG OAKLEY 39.85N 88.82W
03/24/2009 MACON IL EMERGENCY MNGR
5 POWER LINES SNAPPED NEAR COUNTY HWY 24/RUSH ROAD, IN
THE TOWNSHIP OF OAKLEY, 1 MILE WEST OF THE MACON/PIATT
COUNTY LINE.
&&
ABECKERLocal storm report, Mar 24, 2:18 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
218 PM CDT TUE MAR 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM NON-TSTM WND GST DECATUR 39.85N 88.93W
03/24/2009 M60 MPH MACON IL EMERGENCY MNGR
WIND GUST MEASURED AT THE MACON COUNTY ESDA BUILDING IN
DECATUR.
&&
ABECKERLocal storm report, Mar 24, 3:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
307 PM CDT TUE MAR 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM NON-TSTM WND DMG ROANOKE 40.80N 89.20W
03/24/2009 WOODFORD IL EMERGENCY MNGR
REPORT OF POWER POLES AND LINES DOWN CLOSING DOUGLAS AND
EAST WOODFORD STREETS IN ROANOKE. ESTIMATED WIND SPEED OF
45 MPH.
&&
BOUSLEYLocal storm report, Mar 24, 3:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT TUE MAR 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM NON-TSTM WND GST MACKINAW 40.53N 89.36W
03/24/2009 E60 MPH TAZEWELL IL CO-OP OBSERVER
&&
BOUSLEYNearby
High Wind Warnings in Illinois, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.